# SDR VNAA0201001

- Difficulty date: January 1, 2002
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N328JS
- Make and model: Dorner DO328100
- Aircraft serial: 3030
- Aircraft time: 17,696 hours, 15,996 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AS THE CREW BEGAN TO APPLY POWER, THE CREW RECEIVED A RIGHT HAND PACK CAS MESSAGE AND ABORTED TAKEOFF.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND RESET THE SYSTEM.  CLEARED FOR ANOTHER TAKEOFF ATTEMPT AND DEPARTED WITHOUT ANY FURTHER INCIDENTS.
